... depo shot was 11 months ago and I still have not gotten a period yet. I haven't been sexually active for almost a year and a half so I know I am not pregnant. Is it normal to take so long to return or could something more serious be wrong?
It is most likely due to Depo that you don't have your period yet.
As long as you aren't taking any form of hormonal contraception, you can get yourself a bottle of A Vogel's Agnus Castus from a health store, or online. 15-20 drops twice per day, naturally starts to rebalance your hormones & should help.
It's helped me after Depo with settling my periods back into a normal cycle.
Hope that helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I was in my period for 4 weeks... I already took the shot before but stop for 1 year?
Posted 16 Dec 2014 • 1 answer
Posted 26 Dec 2014 • 1 answer
I've been on Depo-Provera for almost a year, my last shot was December 4 my next shot was suppose to
Posted 28 Mar 2015 • 1 answer
Depo-Provera - I was on the depo shot for a min last year,then didn't take it and four months. Just?
Posted 12 Sep 2015 • 1 answer
Depo-Provera - I've been on the depo shot since April this year. My periods were became lighter and?
Posted 3 Nov 2017 • 1 answer